MAUDE Adverse Event Report: MEDIVATORS RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS RAPICIDE PA HIGH-LEVEL DISINFECTANT
Model Number ML02-0115
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Arrhythmia (1721); Sore Throat (2396)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The disinfectant spill was cleaned up using a medivators disinfectant spill clean-up kit.No additional reports of adverse events or harm were received.The bottle subject of the event was not returned for evaluation.The exact cause of the reported bottle damage could not be determined; however, is likely the result of rough handling during shipping or by user facility personnel.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
A user facility reported that a bottle of medivators rapicide pa part a had cracked and leaked into the facility's storage cabinet.When attempting to identify the source of the leak, a user inhaled the fumes and reported experiencing throat discomfort and an irregular heartbeat.The user was evaluated on-site at the facility; a chest x-ray was obtained but no additional medical intervention was reported.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
HIGH-LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
plymouth MN 55447
MDR Report Key12565299
Report Number2150060-2021-00019
Device Sequence Number1140796
Product Code FEB
UDI-Device Identifier00677964090172
UDI-Public00677964090172
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Model NumberML02-0115
Device Lot Number499026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1